# SDR SWAA063800

- Difficulty date: October 5, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 58,140 hours, 52,791 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65C271511
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW REPORTED LARGE AMOUNTS OF INSULATION BLEW INTO MID CABIN.  REMOVED AND REPLACED MAIN CABIN AIR CENTER DUCT PER MM.
